# SDR DALA2019103106300

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1338864) DURING INSPECTION FOUND CORROSION ON FLOOR TRACK RBL 13.84 AND LBL 17.24 BTW STA 727 TO 727E AT AFT CARGO COMPARTMENT. CARGO TRACK-TIE DOWN RBL 13.84 BTW STA 727 TO 727F WAS REPLACED PER B737-800 SRM 51-40-02.
